# SDR A6WA202011137416

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 36,877 hours, 35,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 601R35031
- Condition: Corroded
- Location: Fs 574-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAP EXTRUSION AT FS 574 T0 FS 605+10 CORRODED.  AIRCRAFT REMOVED FROM SERVICE.   REPLACE CORRODED T-CAP EXTRUSION AT FS 574 T0 FS 605+10 LBL 27, IAW BOMBARDIER DRWG 601R35031 REV P.
